# SDR DL73K981927

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Engine: Pwa JT8D15A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 1 Eng Hyd
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD LEAK A-SYS TOTAL LOSS.  FOUND LEAK NR 1 ENG. REPLACED HYD PUMP PRESS AND CASE DRAIN LINES.  REPLACED HYD PUMP AS PRECAUTION.  CHECKED CASE DRAIN FILTER FOR CONTAMINATION, NONE FOUND.  REPLACED SAME.  SERVICED SYS RAN ENGS AND FLT CONTROLS TO BLEED.  ALL CKS NORMAL.
